# SDR SWAA2023122735325

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 23,585 hours, 11,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY LIGHT ASSY LOOSE. MID CABIN<[01] RESECURED LIGHT AS REQUIRED AND OPS CKS NORMAL REF AMM 33-51-01. OK FOR SERVICE
